Alert archive / Iowa / River Flood Warnings in 2015

River Flood Warning 22, NWS Des Moines, IA

June 25, 2015Appanoose County, Iowa

NWS Des Moines, IA issued this river flood warning at Jun 25, 2015, 7:06 AM CDT for Appanoose County, Iowa. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 7:06 AM CDT (12:06 UTC)
Expired
Jun 26, 2015, 9:24 PM CDT
In force
38 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

County Appanoose County, IA

The radar

The Des Moines radar (KDMX), 140 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chariton River near Moulton (MOLI4).

Action stage
33 ft
Minor stage
36 ft
Moderate stage
37 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06904010, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WGUS43 KDMX 251206
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
706 AM CDT THU JUN 25 2015

...The National Weather Service in Des Moines has issued a Flood 
Warning for all or portions of the following rivers in Iowa...
Chariton River...

  Affecting the following counties in Iowa...Appanoose...Lucas...
  Wayne
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC117-185-261206-
/O.NEW.KDMX.FL.W.0021.150625T1443Z-150627T1312Z/
/CHTI4.1.ER.150625T1443Z.150625T1800Z.150626T1312Z.NO/
706 AM CDT THU JUN 25 2015

...Flood Warning in effect until Friday morning...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Chariton River near Chariton...or From Wolf Creek...to Rathbun 
  Reservoir.
* Until Friday morning.
* At  6:45 AM Thursday the stage was 18.6 feet...or 0.9 feet below 
  Flood Stage.
* Flood Stage is 19.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to 
  20.5 feet...or 1.0 feet above Flood Stage...this afternoon. Go 
  below Flood Stage Friday morning.
* Impact...At  19.8 feet...450th Street floods.

&&

LAT...LON 4096 9331 4100 9325 4093 9310 4090 9310
      4090 9321 4096 9331             

$$

IAC007-261205-
/O.NEW.KDMX.FL.W.0022.150625T1206Z-150627T0224Z/
/MOLI4.1.ER.150625T1136Z.150625T1800Z.150626T0224Z.NO/
706 AM CDT THU JUN 25 2015

...Flood Warning in effect until late this evening...

The National Weather Service in Des Moines has issued a
* Flood Warning for
  The Chariton River near Moulton...or From Rathbun Dam...to Shoal 
  Creek near Livonia...Missouri.
* Until late this evening.
* At  6:45 AM Thursday the stage was 36.0 feet...or 0.0 feet above 
  Flood Stage.
* Flood Stage is 36.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 36.2 feet...or 0.2 feet above Flood Stage...this
  afternoon. Go below Flood Stage late this evening.
* Impact...At  35.5 feet...Water affects 285th Avenue near Sedan 
  Bottoms...or just east of the intersection of 285th Avenue and 
  570th Street.

&&

LAT...LON 4059 9275 4082 9291 4084 9286 4059 9265
      4059 9275                       

$$

Zogg
5 follow-up statements
892 
WGUS83 KDMX 251246
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
745 AM CDT THU JUN 25 2015

...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Chariton River...

  Affecting the following counties in Iowa...Appanoose
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC007-261245-
/O.CON.KDMX.FL.W.0022.000000T0000Z-150627T0224Z/
/MOLI4.1.ER.150625T1136Z.150625T1800Z.150626T0224Z.NO/
745 AM CDT THU JUN 25 2015

...Flood Warning remains in effect until late this evening...

The Flood Warning continues for
  The Chariton River near Moulton...or From Rathbun Dam...to Shoal 
  Creek near Livonia...Missouri.
* Until late this evening.
* At  6:45 AM Thursday the stage was 36.0 feet...or 0.0 feet above 
  Flood Stage.
* Flood Stage is 36.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 36.2 feet...or 0.2 feet above Flood Stage...this
  afternoon. Go below Flood Stage late this evening.
* Impact...At  35.5 feet...Water affects 285th Avenue near Sedan 
  Bottoms...or just east of the intersection of 285th Avenue and 
  570th Street.

&&

LAT...LON 4059 9275 4082 9291 4084 9286 4059 9265
      4059 9275                       

$$
787 
WGUS83 KDMX 251348
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
848 AM CDT THU JUN 25 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Chariton River...

  Affecting the following counties in Iowa...Appanoose...Lucas...
  Wayne
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC117-185-261348-
/O.EXT.KDMX.FL.W.0021.150625T1347Z-150627T0600Z/
/CHTI4.1.ER.150625T1328Z.150625T1800Z.150626T0600Z.NO/
848 AM CDT THU JUN 25 2015

...Flood Warning now in effect until after midnight tonight...

The Flood Warning continues for
  The Chariton River near Chariton...or From Wolf Creek...to Rathbun 
  Reservoir.
* Until after midnight tonight.
* At  7:45 AM Thursday the stage was 19.2 feet...or 0.3 feet below 
  Flood Stage.
* Flood Stage is 19.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage this morning. Continue rising to 
  21.6 feet...or 2.1 feet above Flood Stage...this afternoon. Go 
  below Flood Stage after midnight tonight.
* Impact...At  19.8 feet...450th Street floods.

&&

LAT...LON 4096 9331 4100 9325 4093 9310 4090 9310
      4090 9321 4096 9331             

$$

IAC007-261348-
/O.EXT.KDMX.FL.W.0022.000000T0000Z-150627T0705Z/
/MOLI4.1.ER.150625T1136Z.150626T0000Z.150626T0705Z.NO/
848 AM CDT THU JUN 25 2015

...Flood Warning now in effect until early Friday morning...

The Flood Warning continues for
  The Chariton River near Moulton...or From Rathbun Dam...to Shoal 
  Creek near Livonia...Missouri.
* Until early Friday morning.
* At  7:45 AM Thursday the stage was 36.0 feet...or 0.0 feet above 
  Flood Stage.
* Flood Stage is 36.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 36.9 feet...or 0.9 feet above Flood Stage...this
  evening. Go below Flood Stage early Friday morning.
* Impact...At  35.5 feet...Water affects 285th Avenue near Sedan 
  Bottoms...or just east of the intersection of 285th Avenue and 
  570th Street.

&&

LAT...LON 4059 9275 4082 9291 4084 9286 4059 9265
      4059 9275                       

$$
662 
WGUS83 KDMX 251836
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
136 PM CDT THU JUN 25 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Chariton River...

  Affecting the following counties in Iowa...Appanoose...Lucas...
  Wayne
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC117-185-261836-
/O.EXT.KDMX.FL.W.0021.000000T0000Z-150627T0200Z/
/CHTI4.1.ER.150625T1345Z.150625T1545Z.150626T0200Z.NO/
136 PM CDT THU JUN 25 2015

...Flood Warning now in effect until late this evening...

The Flood Warning continues for
  The Chariton River near Chariton...or From Wolf Creek...to Rathbun 
  Reservoir.
* Until late this evening.
* At 12:45 PM Thursday the stage was 19.7 feet...or 0.2 feet above 
  Flood Stage.
* Flood Stage is 19.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 19.8 feet...or 0.3 feet above Flood Stage...this
  evening. Go below Flood Stage late this evening.
* Impact...At  19.8 feet...450th Street floods.

&&

LAT...LON 4096 9331 4100 9325 4093 9310 4090 9310
      4090 9321 4096 9331             

$$

IAC007-261835-
/O.EXT.KDMX.FL.W.0022.000000T0000Z-150627T0000Z/
/MOLI4.1.ER.150625T1136Z.150625T1430Z.150626T0000Z.NO/
136 PM CDT THU JUN 25 2015

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Chariton River near Moulton...or From Rathbun Dam...to Shoal 
  Creek near Livonia...Missouri.
* Until this evening.
* At 12:45 PM Thursday the stage was 36.0 feet...or 0.0 feet above 
  Flood Stage.
* Flood Stage is 36.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...go below Flood Stage this evening.
* Impact...At  35.5 feet...Water affects 285th Avenue near Sedan 
  Bottoms...or just east of the intersection of 285th Avenue and 
  570th Street.

&&

LAT...LON 4059 9275 4082 9291 4084 9286 4059 9265
      4059 9275                       

$$
619 
WGUS83 KDMX 251943
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
243 PM CDT THU JUN 25 2015

...The Flood Warning has been extended for all or portions of the 
following rivers in Iowa...Des Moines River...Middle River...

  Affecting the following counties in Iowa...Davis...Madison...
  Mahaska...Wapello...Warren
  
...The Flood Warning continues for all or portions of the following 
rivers in Iowa...Cedar River...Chariton River...

  Affecting the following counties in Iowa...Appanoose...Black 
  Hawk...Lucas...Wayne
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC013-261943-
/O.CON.KDMX.FL.W.0007.000000T0000Z-150628T0600Z/
/CEDI4.1.ER.150625T1133Z.150626T1200Z.150627T0600Z.NO/
243 PM CDT THU JUN 25 2015

...Flood Warning remains in effect until early Saturday morning...

The Flood Warning continues for
  The Cedar River at Cedar Falls...or From the West Fork Cedar 
  River...to the Cedar Falls-Waterloo city limits.
* Until early Saturday morning.
* At 1:45 PM Thursday the stage was 88.5 feet...or 0.5 feet above 
  Flood Stage.
* Flood Stage is 88.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 89.5 feet...or 1.5 feet above Flood Stage...
  Friday morning. Go below Flood Stage early Saturday morning.
* Impact...At  89.0 feet...Water is at the edge of 1712 Cottage Row 
  Road. The northeast corner of Tourist Park floods.

&&

LAT...LON 4256 9238 4251 9245 4258 9255 4262 9255
      4262 9241 4256 9238             

$$

IAC123-179-261943-
/O.EXT.KDMX.FL.W.0013.000000T0000Z-150628T0030Z/
/EDYI4.1.ER.150625T1530Z.150626T0600Z.150627T0030Z.NO/
243 PM CDT THU JUN 25 2015

...Flood Warning now in effect until Friday evening...

The Flood Warning continues for
  The Des Moines River near Eddyville...or From Cedar Creek near 
  Tracy...to Middle Avery Creek near Chillicothe.
* Until Friday evening.
* At 2:15 PM Thursday the stage was 62.8 feet...or 1.8 feet above 
  Flood Stage.
* Flood Stage is 61.0 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...rise to 67.1 feet...or 6.1 feet above Flood Stage...
  after midnight tonight. Go below Flood Stage Friday evening.
* Impact...At  67.0 feet...Highway G71 floods north of Eddyville...
  preventing access to residences and properties.

&&

LAT...LON 4108 9258 4124 9287 4133 9287 4124 9269
      4111 9251 4108 9258             

$$

IAC051-179-261942-
/O.EXT.KDMX.FL.W.0014.000000T0000Z-150628T0540Z/
/OTMI4.2.ER.150625T1430Z.150626T1200Z.150627T0540Z.NO/
243 PM CDT THU JUN 25 2015

...Flood Warning now in effect until early Saturday morning...

The Flood Warning continues for
  The Des Moines River at Ottumwa...or From Middle Avery Creek near 
  Chillicothe...to Eldon.
* Until early Saturday morning.
* At 2:20 PM Thursday the stage was 12.1 feet...or 1.1 feet above 
  Flood Stage.
* Flood Stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...rise to 18.3 feet...or 7.3 feet above Flood Stage...
  Friday morning. Go below Flood Stage early Saturday morning.
* Impact...At  18.0 feet...The Fairport area along the railroad 
  tracks floods. Sandbagging may be needed at the Vine Street 
  diversion chamber. Evacuations may begin at the trailer court.

&&

LAT...LON 4087 9221 4108 9257 4111 9251 4092 9220
      4087 9221                       

$$

IAC121-181-261942-
/O.EXT.KDMX.FL.W.0018.000000T0000Z-150626T2045Z/
/IDNI4.1.ER.150625T1134Z.150625T1530Z.150625T2045Z.NO/
243 PM CDT THU JUN 25 2015

...Flood Warning now in effect until late this afternoon...

The Flood Warning continues for
  The Middle River near Indianola...or From Clanton Creek near Spring
  Hill...to the Des Moines River.
* Until late this afternoon.
* At 2:15 PM Thursday the stage was 23.4 feet...or 0.4 feet above 
  Flood Stage.
* Flood Stage is 23.0 feet.
* Minor flooding is occurring.
* Forecast...Created, falling below Flood Stage late this
  afternoon.
* Impact...At  22.0 feet...Widespread agricultural flooding occurs.

&&

LAT...LON 4139 9376 4151 9347 4149 9338 4141 9354
      4135 9373 4139 9376             

$$

IAC117-185-261942-
/O.CON.KDMX.FL.W.0021.000000T0000Z-150627T0200Z/
/CHTI4.1.ER.150625T1345Z.150625T1545Z.150626T0200Z.NO/
243 PM CDT THU JUN 25 2015

...Flood Warning remains in effect until late this evening...

The Flood Warning continues for
  The Chariton River near Chariton...or From Wolf Creek...to Rathbun 
  Reservoir.
* Until late this evening.
* At 1:45 PM Thursday the stage was 20.4 feet...or 0.9 feet above
  flood stage.
* Flood Stage is 19.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...Crested, falling below flood stage evening.
* Impact...At 19.8 feet...450th Street floods.

&&

LAT...LON 4096 9331 4100 9325 4093 9310 4090 9310
      4090 9321 4096 9331             

$$

IAC007-261942-
/O.CON.KDMX.FL.W.0022.000000T0000Z-150627T0000Z/
/MOLI4.1.ER.150625T1136Z.150625T1430Z.150626T0000Z.NO/
243 PM CDT THU JUN 25 2015

...Flood Warning remains in effect until this evening...

The Flood Warning continues for
  The Chariton River near Moulton...or From Rathbun Dam...to Shoal 
  Creek near Livonia...Missouri.
* Until this evening.
* At 1:45 PM Thursday the stage was 36.0 feet...or 0.0 feet below 
  Flood Stage.
* Flood Stage is 36.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Crested, falling below Flood Stage this afternoon.
* Impact...At 35.5 feet...Water affects 285th Avenue near Sedan 
  Bottoms...or just east of the intersection of 285th Avenue and 
  570th Street.

&&

LAT...LON 4059 9275 4082 9291 4084 9286 4059 9265
      4059 9275                       

$$
616 
WGUS83 KDMX 260125
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
825 PM CDT THU JUN 25 2015

...The Flood Warning has been cancelled for all or portions of the 
following rivers in Iowa...Chariton River...

  Affecting the following counties in Iowa...Appanoose...Lucas...
  Wayne
  
River forecasts include observed precipitation...as well as expected
precipitation over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route. Turn around...do not drown.

More information...including impact statements and crest histories 
is available on the Web at...  www.weather.gov/desmoines. Click on 
the Rivers and Lakes link.

&&

IAC117-185-260155-
/O.CAN.KDMX.FL.W.0021.000000T0000Z-150627T0200Z/
/CHTI4.1.ER.150625T1345Z.150625T1545Z.150625T1847Z.NO/
825 PM CDT THU JUN 25 2015

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Chariton River near Chariton...or From Wolf Creek...to Rathbun 
  Reservoir.
* At  7:45 PM Thursday the stage was 18.3 feet...or 1.2 feet below 
  Flood Stage.
* Forecast...fall to 15.2 feet Saturday morning.
* Impact...At  18.0 feet...About 18000 acres flood.

&&

LAT...LON 4096 9331 4100 9325 4093 9310 4090 9310
      4090 9321 4096 9331             

$$

IAC007-260155-
/O.CAN.KDMX.FL.W.0022.000000T0000Z-150627T0000Z/
/MOLI4.1.ER.150625T1136Z.150625T1430Z.150625T2345Z.NO/
825 PM CDT THU JUN 25 2015

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Chariton River near Moulton...or From Rathbun Dam...to Shoal 
  Creek near Livonia...Missouri.
* At  7:45 PM Thursday the stage was 36.0 feet...or 0.0 feet below 
  Flood Stage.
* Forecast...fall to 23.9 feet Saturday morning.
* Impact...At  35.5 feet...Water affects 285th Avenue near Sedan 
  Bottoms...or just east of the intersection of 285th Avenue and 
  570th Street.

&&

LAT...LON 4059 9275 4082 9291 4084 9286 4059 9265
      4059 9275                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 25, 6:31 AM CDT, 35 minutes earlier.

Area forecast discussion, Jun 25, 6:31 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
631 AM CDT THU JUN 25 2015

.SHORT TERM /TODAY/...
ISSUED AT 355 AM CDT THU JUN 25 2015

A SURFACE LOW WILL GRADUALLY MAKE ITS WAY ACROSS SOUTHERN IOWA
THROUGH 18Z DRAGGING A FRONTAL BOUNDARY ACROSS SOUTHERN IOWA
BEFORE IT SINKS SOUTH INTO NORTHERN MISSOURI FOR THE AFTERNOON
HOURS. LINGERING STORMS WILL BE POSSIBLE MAINLY ACROSS THE EAST
CENTRAL AND SOUTHEAST PORTIONS OF CENTRAL IOWA THROUGH MID MORNING
BEFORE PUSHING EAST. WE WILL SEE A BIT OF A REPRIEVE THURSDAY
AFTERNOON AS CENTRAL IOWA WILL BE IN BETWEEN SYSTEMS.
HOWEVER...THAT BEING SAID THERE IS SOME UNCERTAINTY AS TO WHERE
THAT FRONTAL BOUNDARY WILL ACTUALLY END UP. IF IT ENDS UP IN OR
NEARER TO FAR SOUTHERN IOWA...THEN THUNDERSTORMS ARE CERTAINLY A
STILL A POSSIBILITY THERE IN THE AFTERNOON. AT THE PRESENT TIME
CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE MUCH MORE THAT A SLIGHT
CHANCE OF POPS ACROSS THE FAR SOUTH BUT ALSO NOT HIGH ENOUGH TO GO
DRY GIVEN MOST OF THE HI-RES SHORT TERM AND CONVECTIVE MODELS DO
DRIBBLE STORMS ACROSS FAR SOUTHERN IOWA IN THE AFTERNOON.

.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
ISSUED AT 355 AM CDT THU JUN 25 2015

GENERAL PERIOD WAS SPENT ON CURRENT WEATHER AND DID NOT INTRODUCE
ANY MAJOR CHANGES TO THE PREVIOUS FORECAST. A BRIEF LULL IN THE
WEATHER BEFORE A VIGOROUS SHORT WAVE ARRIVES TONIGHT INTO FRIDAY
THAT WILL HELP BRING A SHIFT TO NORTHWEST FLOW TO THE REGION WHILE
A LARGE UPPER LEVEL RIDGE BUILDS TO THE WEST. THE BOUNDARY THAT
HAS BEEN MOVING SOUTH THROUGH THE STATE THIS MORNING WILL STALL
ACROSS NORTHERN MISSOURI. THEREFORE THE HIGH PWAT VALUES WILL NOT
DROP TOO FAR SOUTH BEFORE THE NEXT SYSTEM ARRIVES. WITH VERY HEAVY
RAINFALL ACROSS THE AREA THE PAST 24 HOURS...WILL HAVE SOME FLASH
FLOODING CONCERNS AGAIN WITH PWATS INCREASING BACK TO NEAR 1.7
INCHES THURSDAY NIGHT INTO EARLY FRIDAY. THE GREATEST CONCERN
WOULD BE SOUTH OF INTERSTATE 80. NO HEADLINES AT THIS TIME AS
STILL DEALING WITH CURRENT FLOODING BUT WILL HAVE TO CONSIDER WITH
FUTURE FORECASTS. PRECIPITATION WILL LINGER INTO FRIDAY AFTERNOON
THEN SHOULD DIMINISH BY THE EVENING WITH DRIER AIR ARRIVING INTO
THE STATE.

THE STRONG NORTHWEST FLOW WILL RELAX A BIT BY TUESDAY AS THE RIDGE
TO THE WEST IS SUPPRESS A LITTLE SOUTH BY AN UPPER LOW OVER
ALASKA. THIS WILL BRING A RETURN TO MORE SEASONAL LIKE
TEMPERATURES AFTER BELOW NORMAL HIGHS FRIDAY THROUGH THE WEEKEND.
SHORT WAVES MOVING THROUGH THE FLOW WILL BRING A FEW CHANCES FOR
THUNDERSTORMS THOUGH CERTAINLY NOTHING LIKE THE PAST WEEK.

&&

.AVIATION...25/12Z
ISSUED AT 628 AM CDT THU JUN 25 2015

AREAS OF FOG AND BORDERLINE LIFR TO IFR CIGS ARE EXPECTED ACROSS
MOST SITES EARLY THIS MORNING BEFORE CIGS GRADUALLY RISE THEN
SCATTER BY THIS AFTERNOON. PRECIPITATION CHANCES RETURN TONIGHT.
CIGS MAY DROP BACK TO MVFR WITH AREAS OF PRECIPITATION AT TIMES.
WINDS WILL GENERALLY BE FROM THE NORTHEAST THROUGH THE PERIOD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FAB
LONG TERM...DONAVON
AVIATION...DONAVON
Hazardous weather outlook, Jun 25, 2:29 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
229 AM CDT THU JUN 25 2015

IAZ057>060-071>075-083>086-096-097-260730-
AUDUBON-GUTHRIE-DALLAS-POLK-ADAIR-MADISON-WARREN-MARION-MAHASKA-
CLARKE-LUCAS-MONROE-WAPELLO-APPANOOSE-DAVIS-
229 AM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

SCATTERED THUNDERSTORMS ARE LIKELY THROUGH 5AM. AN ISOLATED STORM
MAY PRODUCE LARGE HAIL BUT VERY HEAVY RAIN WILL OCCUR WITH THESE THUNDERSTORMS
AND FLASH FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED BUT REPORTS OF FLOODING
WOULD BE APPRECIATED.

IAZ004>007-015>017-023>028-033>039-044>050-061-062-260730-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-JASPER-POWESHIEK-
229 AM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

A FEW NON-SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT AND BRIEF
DOWNPOURS ARE POSSIBLE...ESPECIALLY ALONG AND SOUTH OF HIGHWAY 30.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ070-081-082-092>095-260730-
CASS-ADAMS-UNION-TAYLOR-RINGGOLD-DECATUR-WAYNE-
229 AM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH MONDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FAB

In the hours before

Local storm report, Jun 25, 3:51 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
351 AM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     FLASH FLOOD      5 ENE SPRING HILL       41.43N 93.56W
06/25/2015                   WARREN             IA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS THAT ROAD CLOSURES
            ARE BEING CONDUCTED ALONG HIGHWAY 69 BETWEEN
            INDIANOLA AND DES MOINES

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 25, 4:29 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
429 AM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     HEAVY RAIN       3 NE YALE               41.80N 94.31W
06/25/2015  M6.08 INCH       GUTHRIE            IA   NWS EMPLOYEE

&&

DONAVON
Local storm report, Jun 25, 4:31 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
431 AM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HEAVY RAIN       ADEL                    41.62N 94.03W
06/25/2015  M7.10 INCH       DALLAS             IA   TRAINED SPOTTER

            EVENT TOTAL SINCE 5:30 AM WEDNESDAY MORNING

&&

DONAVON
Local storm report, Jun 25, 4:32 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
432 AM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     HEAVY RAIN       3 NE YALE               41.80N 94.31W
06/25/2015  M6.08 INCH       GUTHRIE            IA   NWS EMPLOYEE

            TOTAL SINCE 7 A.M. WEDNESDAY. EVENT TOTAL IS
            HIGHER

&&

DONAVON
Local storm report, Jun 25, 6:30 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
630 AM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       1 W SEYMOUR             40.68N 93.15W
06/25/2015  E3.90 INCH       WAYNE              IA   TRAINED SPOTTER

            24 HOUR PERIOD

&&

BF
Local storm report, Jun 25, 6:53 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
653 AM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     HEAVY RAIN       3 S POLK CITY           41.74N 93.72W
06/25/2015  M3.17 INCH       POLK               IA   PUBLIC

            AT NWS OFFICE IN LAST 30 HOURS.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:04 PM CDTTornado WarningDMXDallas41 min
Jun 24, 7:15 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison45 min
Jun 24, 7:19 PM CDTTornado WarningDMXAdair, Madison26 min
Jun 24, 7:21 PM CDTTornado WarningDMXAdair, Audubon, Cass24 min
Jun 24, 7:45 PM CDTTornado WarningDMXAdair, Audubon, Cass, Guthrie45 min
Jun 24, 7:47 PM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie28 min
Jun 24, 7:56 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Warren49 min
Jun 24, 8:29 PM CDTSevere Thunderstorm WarningDMXAdair, Madison, Union17 min
Jun 24, 8:32 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Warren43 min
Jun 24, 9:10 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Monroe, Warren50 min
Jun 24, 9:17 PM CDTSevere Thunderstorm WarningDMXAppanoose, Decatur, Wayne58 min
Jun 24, 9:44 PM CDTFlash Flood WarningDMXDallas, Greene, Guthrie4 hr
Jun 24, 9:45 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Mahaska, Marion, Monroe, Wapello60 min
Jun 24, 9:52 PM CDTSevere Thunderstorm WarningDMXDallas, Greene, Guthrie38 min
Jun 24, 10:15 PM CDTSevere Thunderstorm WarningDMXAppanoose, Wayne45 min
Jun 24, 10:28 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Wapello47 min
Jun 24, 10:29 PM CDTFlash Flood WarningDMXBoone, Carroll, Greene6 hr
Jun 24, 10:43 PM CDTFlash Flood WarningDMXAppanoose, Lucas, Marion, Monroe, Wayne9 hr
Jun 25, 12:14 AM CDTSevere Thunderstorm WarningDMXDallas, Madison, Warren46 min
Jun 25, 12:22 AM CDTFlash Flood WarningDMXDallas, Greene, Guthrie7 hr
Jun 25, 12:38 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Guthrie52 min
Jun 25, 12:59 AM CDTFlash Flood WarningDMXBoone, Dallas, Guthrie, Madison, Marion, Polk and 1 more6 hr
Jun 25, 1:25 AM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren35 min
Jun 25, 1:54 AM CDTRiver Flood WarningDMXPolk6 days
Jun 25, 1:54 AM CDTRiver Flood WarningDMXDallas, Greene5 days
Jun 25, 1:54 AM CDTRiver Flood WarningDMXDallas, Polk5 days
Jun 25, 1:54 AM CDTRiver Flood WarningDMXPolk5 days
Jun 25, 2:27 AM CDTRiver Flood WarningDMXPolk6 days
Jun 25, 5:07 AM CDTRiver Flood WarningDMXMahaska, Wapello52 hr
Jun 25, 5:07 AM CDTRiver Flood WarningDMXDavis, Wapello60 hr
Jun 25, 5:07 AM CDTRiver Flood WarningDMXPolk4 days
Jun 25, 5:07 AM CDTRiver Flood WarningDMXDallas, Guthrie34 hr
Jun 25, 5:07 AM CDTRiver Flood WarningDMXMadison, Warren53 hr
Jun 25, 5:07 AM CDTRiver Flood WarningDMXMadison, Warren40 hr
Jun 25, 5:07 AM CDTRiver Flood WarningDMXWarren33 hr
Jun 25, 5:07 AM CDTRiver Flood WarningDMXMahaska, Marion46 hr
Jun 25, 6:57 AM CDTAreal Flood WarningDMXAppanoose, Clarke, Dallas, Greene, Guthrie, Lucas and 6 more9 hr
Jun 25, 7:06 AM CDTRiver Flood WarningDMXLucas, Wayne49 hr

Nearby

River Flood Warnings in Iowa, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.